RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Grigorieff, S

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:49
Abstract pages:109
Full texts:29
References:26
E-mail:

http://www.mathnet.ru/eng/person43876
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2008
1. S. Grigorieff, Ch. Choffrut, “The decision problem for some logics for finite words on infinite alphabets”, Zap. Nauchn. Sem. POMI, 358 (2008),  100–119  mathnet  elib; J. Math. Sci. (N. Y.), 158:5 (2009), 659–670  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021